# SDR FDEA201202120550

- Difficulty date: February 12, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 66,346 hours, 15,919 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING,  WING SIDE OTBD FLAP INBD HINGE LOWER MOUNT FWD AND AFT SURFACE FOUND CORRODED.  REPAIRED IAW EA 1-5750-76665A, STEP 3 AND 4 PART 2.   INBD EXISTING THICKNESS :0.447" INBD FWD MATERIAL REMOVED:0.008" REMAINING THICKNESS: 0.439" OTBD EXISTING THICKNESS: 0.417", OTBD FWD MATERIAL REMOVED: 0.008", REM THICKNESS: 0.409"MINIMUM ALLOWABLE THICKNESS ;0.423". SHIM FABRICATED AND INSTALLED IAW EA  NR 1-5750-76665A, PT 2, STEP 7 REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
